# SDR R61A2023092800538

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 38,452 hours, 29,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091894001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON STRINGER 21L BETWEEN FR 78-79.  PERFORMED SPLICE REPAIR TO STGR 21L BETWEEN FR 78-79 REFER ETD2023-170-022835
